# SDR 97FDEA00573

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKED STRINGER CLIPS AT BS 1010 AT STR 6L, 2R, 7R, 8R.  *S/D*   REMOVED CRACKED STR CLIPS BS 1010 AT STR 6R, 2R, 7R, 8R.  INSTALLED NEW STR CLIPS AT BS 1010, STR 6R, 2R, 7R, 8R PER FED-EX SRM 51-30-2.
